RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1977, Volume 41, Issue 2, Pages 370–377 (Mi izv1808)  

This article is cited in 1 scientific paper (total in 1 paper)

A peak set for the disc algebra of metric dimension 2.5 in the three-dimensional unit sphere

A. E. Tumanov


Abstract: In this article a peak set of metric dimension 2.5 is constructed for the algebra of uniformly continuous holomorphic functions on a strictly pseudoconvex domain $D\subset\mathbf C^2$ with real analytic boundary.
Bibliography: 8 titles.

Full text: PDF file (667 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1977, 11:2, 353–359

Bibliographic databases:

UDC: 517.55
MSC: Primary 32E25; Secondary 46J15, 28A75
Received: 07.06.1976

Citation: A. E. Tumanov, “A peak set for the disc algebra of metric dimension 2.5 in the three-dimensional unit sphere”, Izv. Akad. Nauk SSSR Ser. Mat., 41:2 (1977), 370–377; Math. USSR-Izv., 11:2 (1977), 353–359

Citation in format AMSBIB
\Bibitem{Tum77}
\by A.~E.~Tumanov
\paper A~peak set for the disc algebra of metric dimension~2.5 in the three-dimensional unit sphere
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1977
\vol 41
\issue 2
\pages 370--377
\mathnet{http://mi.mathnet.ru/izv1808}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=486633}
\zmath{https://zbmath.org/?q=an:0368.46048|0379.46048}
\transl
\jour Math. USSR-Izv.
\yr 1977
\vol 11
\issue 2
\pages 353--359
\crossref{https://doi.org/10.1070/IM1977v011n02ABEH001721}


Linking options:
  • http://mi.mathnet.ru/eng/izv1808
  • http://mi.mathnet.ru/eng/izv/v41/i2/p370

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. N. Bychkov, “On geometric properties of the boundary of a domain of holomorphy”, Math. USSR-Izv., 16:1 (1981), 41–54  mathnet  crossref  mathscinet  zmath  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:151
    Full text:53
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020